# SDR K11A2018120572003

- Difficulty date: October 8, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 57,746 hours, 33,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR CORRODED AT AFT LOWER LIGHTNING HOLE... REMOVED & REPLACED DOOR
